MAUDE Adverse Event Report: ZIMMER BIOMET, INC. NEXGEN 12MM HEIGHT SIZE E,F WITH LOCKING SCREW GREEN ARTICULAR SURFACE; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. NEXGEN 12MM HEIGHT SIZE E,F WITH LOCKING SCREW GREEN ARTICULAR SURFACE; PROSTHESIS, KNEE
Catalog Number 00599404012
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).D10: medical product: stemmed tibial component precoat size 6: catalog#00598004702, lot#j7521674; right size f cemented option femoral component: catalog#00599401692, lot#65657682; distal femoral augment block size f 5 mm augment: catalog#00599003610, lot#63940929; distal femoral augment block size f 5 mm: catalog#00599003610, lot#65486528; 17mm diameter 100mm length straight stem extension: catalog#00598801017, lot#64222993; palacos r+g 1x40: catalog#ni, lot#ni, qty#2.G2: foreign: france the product will not be returned to zimmer biomet for investigation, as the product currently remains implanted.The investigation is in process.Upon receipt of additional information or completion of the investigation, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during an initial right total knee arthroplasty, the articular surface was difficult to fit.While attempting to fit the bearing, the femoral components loosened and were then changed out for a smaller size.The original articular surface was fit successfully with the smaller femoral components.There was no patient impact and no adverse events have been reported as a result of the malfunction.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections have been updated: b4; b5; g3; h2; h3; h6; h11.Visual and dimensional evaluations of the product could not be performed as no product was returned nor were pictures provided.Device history record was reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined.Reported event was unable to be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information at time of this report.

Brand Name
NEXGEN 12MM HEIGHT SIZE E,F WITH LOCKING SCREW GREEN ARTICULAR SURFACE
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19650726
Report Number0001822565-2024-02200
Device Sequence Number6550089
Product Code JWH
UDI-Device Identifier00889024635814
UDI-Public(01)00889024635814(17)270401(10)65308425
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00599404012
Device Lot Number65308425
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2024
Supplement Date Received by Manufacturer01/03/2025
Initial Report FDA Received Date07/01/2024
Supplement Report FDA Received Date01/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Patient SexPrefer Not To Disclose